# SDR HEEA0013123

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft serial: 51469
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Condition: Failed
- Location: Cockpit Gps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS RECEIVER LOST ALL STATIONS.  "WPT" BUTTON BACKLIGHTING INTERMITTENTLY.
